On The Solutions of Wave Equation in Three Dimensions using D'alembert Formula

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-49 Number-5
Year of Publication : 2017
Authors : Mustafa A. Sabri, Maan A. Rasheed
  10.14445/22315373/IJMTT-V49P549

MLA

Mustafa A. Sabri, Maan A. Rasheed "On The Solutions of Wave Equation in Three Dimensions using D'alembert Formula", International Journal of Mathematics Trends and Technology (IJMTT). V49(5):311-315 September 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we derive explicit formulas, which can be used to solve Cauchy problems of wave equation in three and two dimension spaces, using d’alembert formula. Moreover, we apply those formulas to solve two examples.

Reference
[1] L.C. Evans, “Partial Differntial Equations”, American Mathematical Socity, 1998.
[2] P. Giesl, “Partial Differential Equation”, Special Lectures, university of Sussex, 2010.
[3] V. G. Bagrov and D.M. Gitman, “Exact Solutions of Relativistic Wave Equations”, Kluwer Academic Publishers, 1990.
[4] W.A. Mersman ," Methods of calculating fundamental solutions of the wave equation, with tables”, National Aeronautics and Space Administration, 1959.

Keywords
Wave equation, Cauchy problem, D’alembert formula.